# SDR IPXA12572694

- Difficulty date: March 19, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 23,905 hours, 14,298 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO COMP FLOORBOARD 231XUF MISSING INSERTS.  FABRICATED NEW FLOORBOARD IAW B757-5320-9692-H.
